IEEE - Institute of Electrical and Electronics Engineers, Inc. - Absolute Minimal Expressions of Boolean Functions

Author(s): Shreeram Abhyankar
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1959
Volume: EC-8
Page(s): 3 - 8
ISSN (Paper): 0367-9950
DOI: 10.1109/TEC.1959.5222754
Regular:

In this paper we make a beginning in the hitherto unexplored problem of finding absolute minimal expressions of Boolean functions. We shall adhere to the notations and terminology introduced in... View More

Advertisement